About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 965751, 11 pages
http://dx.doi.org/10.1155/2012/965751
Research Article

Iterative Algorithm and Δ-Convergence Theorems for Total Asymptotically Nonexpansive Mappings in CAT(0) Spaces

1Department of Mathematics, Yibin University, Yibin, Sichuan 644007, China
2College of Statistics and Mathematics, Yunnan University of Finance and Economics, Kunming, Yunnan 650221, China
3Department of Applied Mathematics, The Hong Kong Polytechnic University, Hong Kong

Received 9 July 2012; Accepted 9 August 2012

Academic Editor: Yongfu Su

Copyright © 2012 J. F. Tang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. A. Kirk, “Geodesic geometry and fixed point theory,” in Seminar of Mathematical Analysis: Proceedings, Universities of Malaga and Seville (Spain), September 2002–February 2003, vol. 64 of Colección Abierta, pp. 195–225, Seville University Publications, Seville, Spain, 2003. View at Zentralblatt MATH
  2. W. A. Kirk, “Geodesic geometry and fixed point theory II,” in International Conference on Fixed Point Theory and Applications, pp. 113–142, Yokohama Publications, Yokohama, Japan, 2004. View at Zentralblatt MATH
  3. S. Dhompongsa, W. Fupinwong, and A. Kaewkhao, “Common fixed points of a nonexpansive semigroup and a convergence theorem for Mann iterations in geodesic metric spaces,” Nonlinear Analysis, vol. 70, no. 12, pp. 4268–4273, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. S. Dhompongsa, W. A. Kirk, and B. Sims, “Fixed points of uniformly Lipschitzian mappings,” Nonlinear Analysis, vol. 65, no. 4, pp. 762–772, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. N. Hussain and M. A. Khamsi, “On asymptotic pointwise contractions in metric spaces,” Nonlinear Analysis, vol. 71, no. 10, pp. 4423–4429, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. A. Kaewcharoen and W. A. Kirk, “Proximinality in geodesic spaces,” Abstract and Applied Analysis, vol. 2006, Article ID 43591, 10 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. N. Shahzad and J. Markin, “Invariant approximations for commuting mappings in CAT(0) and hyperconvex spaces,” Journal of Mathematical Analysis and Applications, vol. 337, no. 2, pp. 1457–1464, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. L. Leustean, “A quadratic rate of asymptotic regularity for CAT(0)-spaces,” Journal of Mathematical Analysis and Applications, vol. 325, no. 1, pp. 386–399, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. N. Shahzad, “Fixed point results for multimaps in CAT(0) spaces,” Topology and Its Applications, vol. 156, no. 5, pp. 997–1001, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. N. Shahzad, “Invariant approximations in CAT(0) spaces,” Nonlinear Analysis, vol. 70, no. 12, pp. 4338–4340, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. F. E. Browder, “Semicontractive and semiaccretive nonlinear mappings in Banach spaces,” Bulletin of the American Mathematical Society, vol. 74, pp. 660–665, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. H. K. Xu, “Existence and convergence for fixed points of mappings of asymptotically nonexpansive type,” Nonlinear Analysis, vol. 16, no. 12, pp. 1139–1146, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. B. Nanjaras and B. Panyanak, “Demiclosed principle for asymptotically nonexpansive mappings in CAT(0) spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 268780, 14 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. S. Dhompongsa and B. Panyanak, “On Δ-convergence theorems in CAT(0) spaces,” Computers & Mathematics with Applications, vol. 56, no. 10, pp. 2572–2579, 2008. View at Publisher · View at Google Scholar
  15. S. Dhompongsa, W. A. Kirk, and B. Sims, “Fixed points of uniformly Lipschitzian mappings,” Nonlinear Analysis, vol. 65, no. 4, pp. 762–772, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. S. Dhompongsa, W. A. Kirk, and B. Panyanak, “Nonexpansive set-valued mappings in metric and Banach spaces,” Journal of Nonlinear and Convex Analysis, vol. 8, no. 1, pp. 35–45, 2007. View at Zentralblatt MATH
  17. W. A. Kirk and B. Panyanak, “A concept of convergence in geodesic spaces,” Nonlinear Analysis, vol. 68, no. 12, pp. 3689–3696, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. L. Leustean, “A quadratic rate of asymptotic regularity for CAT(0)-spaces,” Journal of Mathematical Analysis and Applications, vol. 325, no. 1, pp. 386–399, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH